Spaces of Hermitian matrices with simple spectra and their finite-order cohomology

De Montfort University Open Research Archive

Show simple item record

dc.contributor.author Vassiliev, V.
dc.date.accessioned 2009-06-18T10:08:58Z
dc.date.available 2009-06-18T10:08:58Z
dc.date.issued 2003
dc.identifier.citation Vassiliev, V. (2003) Spaces of Hermitian matrices with simple spectra and their finite-order cohomology. Moscow Mathmatics Journal, 3 (3), pp. 1145-1165. en
dc.identifier.uri http://hdl.handle.net/2086/1786
dc.title Spaces of Hermitian matrices with simple spectra and their finite-order cohomology en
dc.type Article en


Files in this item

This item appears in the following Collection(s)

Show simple item record